Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195109
Title: Метод последовательных поправок и явные методы Рунге-Кутты
Authors: Сонец, Е. Б.
Issue Date: 2000
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2000. - № 3. – С. 81-83.
Abstract: A variant of the method of successive corrections in the case of an initial value problem for a system of ordinary differential equations is considered. Formulas for derivation of continuous explicit exponentially fitted Runge Kutta methods constructed on the basis of the presented technique are given.
URI: http://elib.bsu.by/handle/123456789/195109
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2000, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
81-83.pdf1,27 MBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.